# SDR CA110503007

- Difficulty date: April 14, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Schler ASW19
- Aircraft time: 588 hours
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 442119
- Condition: Cracked
- Location: Lt Elevator
- Part time: 1,946 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD ELEVATOR SPAR FOUND CRACKED AFTER INSP, COMPLETED REF AD2011-07-13.
